Alert archive / Kansas / Severe Thunderstorm Warnings in 2014
Severe Thunderstorm Warning 258, NWS Wichita, KS
NWS Wichita, KS issued this severe thunderstorm warning at Oct 1, 2014, 6:38 PM CDT for Greenwood County, Kansas. It was in force for 52 min. 2 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 1, 2014, 6:38 PM CDT (23:38 UTC)
- Expired
- Oct 1, 2014, 7:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Wichita, KS
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
County Greenwood County, KS
The radar
The Wichita radar (KICT), 105 km from the middle of the area, began a volume at 23:41 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 1, 6:54 PM CDT | HAIL 0.75 | 10 Nw Eureka, KS | |
| Oct 1, 7:21 PM CDT | HAIL 0.75 | Hamilton, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 1, 2:40 PM CDT | Tornado Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 12:00Z, 11.6 hours before the alert went out and 127 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 665 J/kg
- Mixed-layer CIN
- -101 J/kg
- Mixed-layer LCL
- 600 m above ground
- 0-6 km bulk shear
- 53 kt
- 0-1 km storm-relative helicity
- 372 m²/s²
- 0-3 km storm-relative helicity
- 374 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 14.2
The text
As transmitted, in the capitals the NWS used until 2016.
416
WUUS53 KICT 012338
SVRICT
KSC073-020030-
/O.NEW.KICT.SV.W.0258.141001T2338Z-141002T0030Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE WICHITA KS
638 PM CDT WED OCT 1 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHERN GREENWOOD COUNTY IN SOUTHEAST KANSAS...
* UNTIL 730 PM CDT
* AT 637 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 9 MILES WEST OF
EUREKA...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
* LOCATIONS IMPACTED INCLUDE...
EUREKA...HAMILTON...EUREKA AIRPORT AND THRALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
TORRENTIAL RAINFALL IS OCCURRING WITH THIS STORM...AND MAY LEAD TO
FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED ROADWAYS!
&&
LAT...LON 3786 9597 3774 9645 3781 9653 3808 9652
3809 9651 3809 9636 3817 9636 3817 9620
TIME...MOT...LOC 2339Z 232DEG 20KT 3788 9644
HAIL...1.00IN
WIND...60MPH
$$
BILLINGS WRIGHT2 follow-up statements
527
WWUS53 KICT 012346
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
646 PM CDT WED OCT 1 2014
KSC073-020030-
/O.CON.KICT.SV.W.0258.000000T0000Z-141002T0030Z/
GREENWOOD KS-
646 PM CDT WED OCT 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
GREENWOOD COUNTY UNTIL 730 PM CDT...
AT 643 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 8 MILES NORTHWEST
OF EUREKA...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
EUREKA...HAMILTON...EUREKA AIRPORT AND THRALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3786 9597 3774 9645 3781 9653 3808 9652
3809 9651 3809 9636 3817 9636 3817 9620
TIME...MOT...LOC 2346Z 240DEG 24KT 3790 9639
HAIL...1.00IN
WIND...60MPH
$$
CARUSO998
WWUS53 KICT 012359
SVSICT
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
659 PM CDT WED OCT 1 2014
KSC073-020030-
/O.CON.KICT.SV.W.0258.000000T0000Z-141002T0030Z/
GREENWOOD KS-
659 PM CDT WED OCT 1 2014
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
GREENWOOD COUNTY UNTIL 730 PM CDT...
AT 657 PM CDT...A SEVERE THUNDERSTORM WAS LOCATED 7 MILES NORTH OF
EUREKA...AND MOVING NORTHEAST AT 25 MPH.
HAZARD...60 MPH WIND GUSTS AND QUARTER SIZE HAIL.
SOURCE...RADAR INDICATED.
IMPACT...HAIL DAMAGE TO VEHICLES IS EXPECTED. EXPECT WIND DAMAGE TO
ROOFS...SIDING AND TREES.
LOCATIONS IMPACTED INCLUDE...
HAMILTON AND THRALL.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.
&&
LAT...LON 3774 9645 3781 9653 3808 9652 3809 9651
3809 9636 3817 9636 3817 9620 3786 9597
TIME...MOT...LOC 0000Z 240DEG 24KT 3794 9627
HAIL...1.00IN
WIND...60MPH
$$
CARUSOWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Wichita, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 1, 6:34 PM CDT, 4 minutes earlier.
Area forecast discussion, Oct 1, 6:34 PM CDT, 4 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE WICHITA KS 634 PM CDT WED OCT 1 2014 ...UPDATED FOR 00Z AVIATION DISCUSSION... .SHORT TERM...(LATE THIS AFTERNOON THROUGH SATURDAY) ISSUED AT 206 PM CDT WED OCT 1 2014 FORECAST FOCUS IS ON SEVERE WEATHER POTENTIAL THIS AFTERNOON INTO THURSDAY. WATER VAPOR IMAGERY DEPICTS A STRONG PV ANOMALY OVER THE CENTRAL ROCKIES THIS AFTERNOON. THIS WAVE WILL DIG INTO THE SOUTHERN ROCKIES THROUGH THIS EVENING...BEFORE EJECTING OUT ACROSS KANSAS/OKLAHOMA ON THURSDAY. RICH GULF MOISTURE WILL CONTINUE TO STREAM NORTH INTO EASTERN KS WITH 65-70 DEGREE DEWPOINTS PROVIDING VERY STRONG INSTABILITY. WEST-SOUTHWESTERLY DEEP LAYER SHEAR VECTORS WILL CONTINUE TO INCREASE TO 45-60 KNOTS ACROSS THE FORECAST AREA THIS PM INTO TONIGHT. LATEST MODEL AND OBSERVATIONAL TRENDS SUGGEST A TRIPLE POINT LOW FORMING OVER SOUTH CENTRAL KS BY 00Z WITH A DRYLINE EXTENDING SOUTH FROM THE LOW...AND A WARM FRONT EXTENDING NORTHEAST FROM THE LOW THRU EAST-CENTRAL KS. MID-LEVEL TEMPERATURES ARE ON THE COOL SIDE...SO NIL CAPPING IS EXPECTED. ALTHOUGH THE STRONG APPROACHING UPPER WAVE WILL LAG BACK TO THE WEST THROUGH THIS EVENING...LOW-LEVEL CONVERGENCE IN THE VICINITY OF THE LOW AND BOUNDARIES SHOULD INCREASE INTO EARLY THIS EVENING WITH THE DEVELOPMENT OF A 40-45 KNOT LOW-LEVEL JET NOSING INTO SOUTH CENTRAL/SOUTHEAST KS. ISOLATED SUPERCELL-TYPE STORMS WILL DEVELOP BY LATE THIS AFTERNOON...WITH STORM CHANCES/COVERAGE INCREASING THIS EVENING AS THE LOW-LEVEL JET RAMPS UP. ANY STORMS THIS PM/EVE WILL BE CAPABLE OF VERY LARGE HAIL AND DAMAGING WINDS. IN ADDITION... LOW-LEVEL SHEAR...HELICITY...AND LOWERING LCL HEIGHTS ARE SUPPORTIVE OF A TORNADO OR TWO NEAR THE TRIPLE POINT AND WARM FRONT WHERE LOW-LEVEL WINDS WILL BE BACKED. THIS WOULD BE PRIMARILY FOR ANY STORMS BETWEEN 20Z AND 02Z...AS STORMS SHOULD BECOME MORE ELEVATED LATER IN THE EVENING. LOCALLY HEAVY RAINFALL IS A THREAT FOR SOUTHEAST KS TONIGHT INTO THURSDAY...WITH STRONG MOISTURE TRANSPORT OCCURRING AND ANOMALOUSLY HIGH PRECIPITABLE WATER CONTENT AND UPPER JET SUPPORT. FLASH FLOOD GUIDANCE VALUES ARE MODERATELY HIGH IN THE SOUTHEAST GIVEN NOT MUCH RAIN OCCURRENCE IN THE PAST 7 DAYS...SO PLANNING TO HOLD OFF ON FLOOD WATCH ISSUANCE AT THIS TIME BUT WILL CONTINUE TO MONITOR. THUNDERSTORM CHANCES WILL SHIFT TO MAINLY EAST OF THE KS TURNPIKE BY THURSDAY AFTERNOON. GIVEN PARTIAL INSOLATION TO ALLOW FOR DESTABILIZATION BEHIND MORNING CONVECTION...INSTABILITY AND SHEAR WOULD FAVOR STRONG-SEVERE STORMS DEVELOPING IN THAT REGION FROM MIDDAY INTO THE AFTERNOON...AND QUICKLY FORMING INTO A LINEAR STORM MODE WITH DAMAGING WIND POTENTIAL. STORMS SHOULD EXIT FAR SOUTHEAST KS EARLY THURSDAY EVE. COOLER AND DRIER AIR WILL SPREAD INTO THE AREA BEHIND THE PACIFIC FRONT THURSDAY-THURSDAY NIGHT...WITH A SECONDARY STRONGER FRONT MOVING THROUGH THE REGION EARLY FRIDAY. THIS FRONT WILL USHER IN COOLER THAN NORMAL AIR FOR FRIDAY INTO SATURDAY. JMC .LONG TERM...(SUNDAY THROUGH WEDNESDAY) ISSUED AT 206 PM CDT WED OCT 1 2014 A LARGE...STRONG UPPER LEVEL LOW PRESSURE SYSTEM WILL BE CENTERED OVER ONTARIO WITH A LONGWAVE TROUGH AXIS THROUGH THE EASTERN CONUS SUNDAY INTO MONDAY...BEFORE THIS FEATURE LIFTS NORTHEAST TUESDAY-WEDNESDAY. STRONG NORTHWEST FLOW ALOFT EARLY IN THE PERIOD WILL MAKE IT VERY DIFFICULT TO GET ANY APPRECIABLE GULF MOISTURE RETURN THIS FAR NORTH. EVEN THOUGH THE UPPER FLOW BACKS TO WESTERLY WITH SOME LEE TROUGHING BY MIDWEEK...THERE ARE NO STRONG PRECIPITATION SIGNALS. SO WE WILL MAINTAIN A DRY FORECAST WITH TEMPERATURES CONTINUING TO WARM TO ABOVE SEASONAL AVERAGES. JMC && .AVIATION...(FOR THE 00Z TAFS THROUGH 00Z THURSDAY EVENING) ISSUED AT 634 PM CDT WED OCT 1 2014 SCATTERED STRONG TO SEVERE CONVECTION WILL CONTINUE TO AFFECT AREAS MAINLY EAST OF I-135 THIS EVENING...WITH GREATEST POTENTIAL TO AFFECT THE KSLN AND KCNU TERMINALS. THE NEARLY STATIONARY SURFACE FRONT WILL BEGIN TO MOVE EAST ACROSS THE AREA LATE TONIGHT WITH AN AREA OF POST-FRONTAL SHOWERS/EMBEDDED STORMS EXPECTED THAT WILL AFFECT AREAS ALONG AND WEST OF I-135. MVFR CIGS ARE EXPECTED TO PREVAIL THURSDAY MORNING BEHIND THE FRONT AS WELL. KED && .PRELIMINARY POINT TEMPS/POPS... WICHITA-KICT 65 73 48 67 / 40 50 10 0 HUTCHINSON 62 71 46 67 / 40 40 10 10 NEWTON 63 72 47 66 / 50 50 10 10 ELDORADO 64 74 48 67 / 60 60 10 10 WINFIELD-KWLD 66 75 49 68 / 60 50 10 0 RUSSELL 55 67 43 64 / 60 50 10 10 GREAT BEND 56 67 44 65 / 50 40 10 10 SALINA 61 69 46 63 / 70 60 10 10 MCPHERSON 61 70 46 64 / 50 50 10 10 COFFEYVILLE 68 80 51 69 / 80 80 30 0 CHANUTE 67 78 50 66 / 80 80 30 10 IOLA 67 77 50 65 / 70 80 30 10 PARSONS-KPPF 67 79 50 67 / 80 80 30 0 && .ICT WATCHES/WARNINGS/ADVISORIES...NONE. &&
Hazardous weather outlook, Oct 1, 4:10 PM CDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE WICHITA KS 410 PM CDT WED OCT 1 2014 KSZ032-033-047>053-067>072-082-083-091>096-098>100-022115- RUSSELL-LINCOLN-BARTON-ELLSWORTH-SALINE-RICE-MCPHERSON-MARION-CHASE- RENO-HARVEY-BUTLER-GREENWOOD-WOODSON-ALLEN-KINGMAN-SEDGWICK-HARPER- SUMNER-COWLEY-ELK-WILSON-NEOSHO-CHAUTAUQUA-MONTGOMERY-LABETTE- 410 PM CDT WED OCT 1 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL KANSAS... SOUTH CENTRAL KANSAS AND SOUTHEAST KANSAS. .DAY ONE...TONIGHT ISOLATED TO WIDELY SCATTERED SEVERE THUNDERSTORMS WILL DEVELOP THIS AFTERNOON INTO EARLY THIS EVENING...ESPECIALLY EAST OF THE KANSAS TURNPIKE. ANY STORM THAT DEVELOPS WILL BE CAPABLE OF BASEBALL SIZE HAIL...75 MPH WINDS AND ISOLATED TORNADOES. STORM COVERAGE IS EXPECTED TO GRADUALLY INCREASE LATER THIS EVENING...POSSIBLY EXPANDING NORTH A BIT TO INCLUDE PORTIONS OF CENTRAL KANSAS. THE OVERALL SEVERE THREAT SHOULD WANE BY MIDNIGHT. LOCALLY HEAVY RAINFALL IS POSSIBLE IN FAR SOUTHEASTERN KANSAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THUNDERSTORMS WILL LINGER INTO THURSDAY...MAINLY FOR LOCATIONS ALONG AND EAST OF THE KANSAS TURNPIKE. SEVERE THUNDERSTORMS WILL BE POSSIBLE ONCE AGAIN...WITH DAMAGING STRAIGHT LINE WINDS AND LARGE HAIL AS THE MAIN THREATS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON AND EVENING...ESPECIALLY EAST OF THE KANSAS TURNPIKE...AND COULD BE REQUIRED AGAIN OVER SOUTHEAST KANSAS THURSDAY AFTERNOON. && FOR A GRAPHICAL VERSION OF THIS INFORMATION...SEE OUR WEBPAGE AT (LOWERCASE) HTTP://WEATHER.GOV/WICHITA/HWO/HWO.PHP
In the hours before
Special weather statement, Oct 1, 3:25 PM CDT, 3 hours 13 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE WICHITA KS 325 PM CDT WED OCT 1 2014 KSZ071-072-012100- ALLEN-WOODSON- 325 PM CDT WED OCT 1 2014 THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A * SIGNIFICANT WEATHER ADVISORY FOR... NORTHWESTERN ALLEN COUNTY IN SOUTHEAST KANSAS... EASTERN WOODSON COUNTY IN SOUTHEAST KANSAS... * UNTIL 400 PM CDT * AT 324 PM CDT...SATELLITE IMAGERY AND NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED THAT THUNDERSTORMS WERE RAPIDLY DEVELOPING 6 MILES SOUTHEAST OF YATES CENTER...MOVING NORTHEAST AT 35 MPH. * LOCATIONS IMPACTED INCLUDE... NEOSHO FALLS. PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH THESE STORMS. BE PREPARED TO TAKE SHELTER IN THE EVENT THE STORM INTENSIFIES AND BECOMES SEVERE, OR A WARNING IS ISSUED BY THE NATIONAL WEATHER SERVICE. && LAT...LON 3775 9555 3783 9579 3804 9568 3804 9535 TIME...MOT...LOC 2025Z 222DEG 31KT 3784 9564 LAWSON
Local storm report, Oct 1, 3:34 PM CDT, 3 hours 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
334 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0333 PM HAIL 3 SE THAYER 37.46N 95.44W
10/01/2014 E0.75 INCH NEOSHO KS STORM CHASER
ESTIMATED 40 TO 50 MPH WINDS AS WELL.
&&
ADKLocal storm report, Oct 1, 3:51 PM CDT, 2 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
351 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0349 PM HAIL 4 SSE ANGOLA 37.05N 95.44W
10/01/2014 E2.00 INCH LABETTE KS TRAINED SPOTTER
HAIL WIND DRIVEN TO AROUND 55 MPH.
&&
JASLocal storm report, Oct 1, 4:21 PM CDT, 2 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
421 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM HAIL BARTLETT 37.05N 95.21W
10/01/2014 E1.00 INCH LABETTE KS LAW ENFORCEMENT
A FUNNEL CLOUD WAS ALSO REPORTED NEAR BARTLETT.
&&
JMCLocal storm report, Oct 1, 4:23 PM CDT, 2 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE WICHITA KS
423 PM CDT WED OCT 01 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0420 PM FUNNEL CLOUD BARTLETT 37.05N 95.21W
10/01/2014 LABETTE KS LAW ENFORCEMENT
A FUNNEL CLOUD WAS REPORTED NEAR BARTLETT VIA LAW
ENFORCEMENT.
&&
JMCSpecial weather statement, Oct 1, 6:35 PM CDT, 3 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE WICHITA KS
635 PM CDT WED OCT 1 2014
KSZ070-020000-
GREENWOOD-
635 PM CDT WED OCT 1 2014
THE NATIONAL WEATHER SERVICE IN WICHITA HAS ISSUED A
* SIGNIFICANT WEATHER ADVISORY FOR...
CENTRAL GREENWOOD COUNTY IN SOUTHEAST KANSAS...
* UNTIL 700 PM CDT
* AT 634 PM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS WERE
TRACKING A STRONG THUNDERSTORM 9 MILES WEST OF EUREKA...MOVING
NORTHEAST AT 20 MPH.
* LOCATIONS IMPACTED INCLUDE...
HAMILTON...EUREKA AIRPORT AND THRALL.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE POSSIBLE WITH
THIS STORM.
&&
LAT...LON 3779 9653 3793 9652 3812 9629 3796 9610
3773 9646
TIME...MOT...LOC 2335Z 227DEG 19KT 3785 9645
BILLINGS WRIGHTThe office that day
Everything else NWS Wichita, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 30, 8:33 PM CDT | Special Weather Statement | ICT | Rice | 27 min |
| Oct 1, 12:49 AM CDT | Special Weather Statement | ICT | Saline | 26 min |
| Oct 1, 8:37 AM CDT | Special Weather Statement | ICT | Elk | 23 min |
| Oct 1, 8:50 AM CDT | Dense Fog Advisory | ICT | Barton, Ellsworth, Lincoln, Russell | 2 hr |
| Oct 1, 2:19 PM CDT | Special Weather Statement | ICT | Wilson | 26 min |
| Oct 1, 2:26 PM CDT | Severe Thunderstorm Warning | ICT | Elk, Montgomery, Wilson | 49 min |
| Oct 1, 3:09 PM CDT | Severe Thunderstorm Warning | ICT | Neosho, Wilson | 66 min |
| Oct 1, 3:25 PM CDT | Special Weather Statement | ICT | Woodson | 35 min |
| Oct 1, 3:28 PM CDT | Severe Thunderstorm Warning | ICT | Allen, Woodson | 33 min |
| Oct 1, 3:32 PM CDT | Severe Thunderstorm Warning | ICT | Labette, Montgomery | 43 min |
| Oct 1, 4:14 PM CDT | Tornado Warning | ICT | Labette | 46 min |
| Oct 1, 6:35 PM CDT | Special Weather Statement | ICT | Greenwood | 25 min |
Nearby
Severe Thunderstorm Warnings in Kansas, 2014Every severe thunderstorm warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.